October  2016, 36(10): 5789-5800. doi: 10.3934/dcds.2016054

Remarks on nondegeneracy of ground states for quasilinear Schrödinger equations

1. 

University of Jyvaskyla, Department of Mathematics and Statistics, P.O. Box 35, FI-40014 University of Jyvaskyla, Finland

Received  September 2015 Revised  March 2016 Published  July 2016

In this paper, we answer affirmatively the problem proposed by A. Selvitella in his work "Nondegeneracy of the ground state for quasilinear Schrödinger equations" (see Calc. Var. Partial Differential Equations, 53 (2015), 349-364): every ground state of the quasilinear Schrödinger equation \begin{eqnarray*}-\Delta u-u\Delta |u|^2+\omega u-|u|^{p-1}u=0&&\text{in }\mathbb{R}^N\end{eqnarray*} is nondegenerate for $1< p <3$, where $\omega > 0$ is a given constant and $N \ge1$.
Citation: Chang-Lin Xiang. Remarks on nondegeneracy of ground states for quasilinear Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2016, 36 (10) : 5789-5800. doi: 10.3934/dcds.2016054
References:
[1]

A. Ambrosetti and A. Malchiodi, Perturbation Methods and Semilinear Elliptic Problems on $\mathbfR^n$,, Progress in Mathematics, (2006).

[2]

S.-M. Chang, S. Gustafson, K. Nakanishi and T.-P. Tsai, Spectra of linearized operators for NLS solitary waves,, SIAM J. Math. Anal., 39 (): 1070. doi: 10.1137/050648389.

[3]

M. Colin, On the local well-posedness of quasilinear Schrödinger equations in arbitrary space dimension,, Comm. Partial Differ. Equ., 27 (2002), 325. doi: 10.1081/PDE-120002789.

[4]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equation: A dual approach,, Nonlinear Anal., 56 (2004), 213. doi: 10.1016/j.na.2003.09.008.

[5]

M. Colin, L. Jeanjean and M. Squassina, Stability and instability results for standing waves of quasi-linear Schrödinger equations,, Nonlinearity, 23 (2010), 1353. doi: 10.1088/0951-7715/23/6/006.

[6]

R. Frank and E. Lenzmann, Uniqueness of non-linear ground states for fractional Laplacians in $\mathbbR$,, Acta Math., 210 (2013), 261. doi: 10.1007/s11511-013-0095-9.

[7]

R. Frank, E. Lenzmann and L. Silvestre, Uniqueness of radial solutions for the fractional Laplacian,, Comm. Pure Appl. Math., (2015). doi: 10.1002/cpa.21591.

[8]

B. Gidas, W. M. Ni and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in $\mathbfR^n$,, in Mathematical analysis and applications, (1981), 369.

[9]

Q. Han and F.-H. Lin, Elliptic Partial Differential Equations,, Courant Lecture Notes in Mathematics, (2011).

[10]

P. D. Hislop and I. M. Sigal, Introduction to Spectral Theory. With Applications to Schrödinger Operators,, Applied Mathematical Sciences, (1996). doi: 10.1007/978-1-4612-0741-2.

[11]

C. E. Kenig, G. Ponce and L. Vega, The Cauchy problem for quasi-linear Schrödinger equations,, Invent. Math., 158 (2004), 343. doi: 10.1007/s00222-004-0373-4.

[12]

M. K. Kwong, Uniqueness of positive solutions of $\Delta u-u+u^p=0$ in $\mathbfR^n$,, Arch. Rational Mech. Anal., 105 (1989), 243. doi: 10.1007/BF00251502.

[13]

H. Lange, M. Poppenberg and H. Teismann, Nash-Moser methods for the solution of quasi-linear Schrödinger equations,, Comm. Partial Differ. Equ., 24 (1999), 1399. doi: 10.1080/03605309908821469.

[14]

R. S. Laugesen, Spectral Theory of Partial Differential Equations - Lecture Notes, preprint,, , ().

[15]

E. Lenzmann, Uniqueness of ground states for pseudorelativistic Hartree equations,, Anal. PDE, 2 (2009), 1. doi: 10.2140/apde.2009.2.1.

[16]

E. H. Lieb and M. Loss, Analysis,, $2^{nd}$ edition, (). doi: 10.1090/gsm/014.

[17]

J.-Q. Liu and Z.-Q. Wang, Solitons solutions for quasi-linear Schrödinger equations, I,, Proc. Am. Math. Soc., 131 (2003), 441. doi: 10.1090/S0002-9939-02-06783-7.

[18]

J.-Q. Liu, Y.-Q. Wang and Z.-Q. Wang, Soliton solutions for quasi-linear Schrödinger equations II,, J. Differ. Equ., 187 (2003), 473. doi: 10.1016/S0022-0396(02)00064-5.

[19]

J.-Q. Liu, Y.-Q. Wang and Z.-Q. Wang, Solutions for quasi-linear Schrödinger equations via the Nehari method,, Comm. Partial Differ. Equ., 29 (2004), 879. doi: 10.1081/PDE-120037335.

[20]

A. Pankov, Introduction to Spectral Theory of Schrödinger Operators,, Vinnitsa State Pedagogical University, (2006).

[21]

M. Poppenberg, On the local well posedness of quasi-linear Schrödinger equations in arbitrary space dimension,, J. Differ. Equ., 172 (2001), 83. doi: 10.1006/jdeq.2000.3853.

[22]

M. Poppenberg, K. Schmitt and Z.-Q. Wang, On the existence of soliton solutions to quasilinear Schrödinger equations,, Calc. Var. Partial Differ. Equ., 14 (2002), 329. doi: 10.1007/s005260100105.

[23]

A. Selvitella, Uniqueness and nondegeneracy of the ground state for a quasilinear Schrödinger equation with a small parameter,, Nonlinear Anal., 74 (2011), 1731. doi: 10.1016/j.na.2010.10.045.

[24]

A. Selvitella, Nondegeneracy of the ground state for quasilinear Schrödinger equations,, Calc. Var. Partial Differ. Equ., 53 (2015), 349. doi: 10.1007/s00526-014-0751-8.

[25]

W. P. Ziemer, Weakly Differentiable Functions,, Graduate Texts in Mathematics, (1989). doi: 10.1007/978-1-4612-1015-3.

show all references

References:
[1]

A. Ambrosetti and A. Malchiodi, Perturbation Methods and Semilinear Elliptic Problems on $\mathbfR^n$,, Progress in Mathematics, (2006).

[2]

S.-M. Chang, S. Gustafson, K. Nakanishi and T.-P. Tsai, Spectra of linearized operators for NLS solitary waves,, SIAM J. Math. Anal., 39 (): 1070. doi: 10.1137/050648389.

[3]

M. Colin, On the local well-posedness of quasilinear Schrödinger equations in arbitrary space dimension,, Comm. Partial Differ. Equ., 27 (2002), 325. doi: 10.1081/PDE-120002789.

[4]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equation: A dual approach,, Nonlinear Anal., 56 (2004), 213. doi: 10.1016/j.na.2003.09.008.

[5]

M. Colin, L. Jeanjean and M. Squassina, Stability and instability results for standing waves of quasi-linear Schrödinger equations,, Nonlinearity, 23 (2010), 1353. doi: 10.1088/0951-7715/23/6/006.

[6]

R. Frank and E. Lenzmann, Uniqueness of non-linear ground states for fractional Laplacians in $\mathbbR$,, Acta Math., 210 (2013), 261. doi: 10.1007/s11511-013-0095-9.

[7]

R. Frank, E. Lenzmann and L. Silvestre, Uniqueness of radial solutions for the fractional Laplacian,, Comm. Pure Appl. Math., (2015). doi: 10.1002/cpa.21591.

[8]

B. Gidas, W. M. Ni and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in $\mathbfR^n$,, in Mathematical analysis and applications, (1981), 369.

[9]

Q. Han and F.-H. Lin, Elliptic Partial Differential Equations,, Courant Lecture Notes in Mathematics, (2011).

[10]

P. D. Hislop and I. M. Sigal, Introduction to Spectral Theory. With Applications to Schrödinger Operators,, Applied Mathematical Sciences, (1996). doi: 10.1007/978-1-4612-0741-2.

[11]

C. E. Kenig, G. Ponce and L. Vega, The Cauchy problem for quasi-linear Schrödinger equations,, Invent. Math., 158 (2004), 343. doi: 10.1007/s00222-004-0373-4.

[12]

M. K. Kwong, Uniqueness of positive solutions of $\Delta u-u+u^p=0$ in $\mathbfR^n$,, Arch. Rational Mech. Anal., 105 (1989), 243. doi: 10.1007/BF00251502.

[13]

H. Lange, M. Poppenberg and H. Teismann, Nash-Moser methods for the solution of quasi-linear Schrödinger equations,, Comm. Partial Differ. Equ., 24 (1999), 1399. doi: 10.1080/03605309908821469.

[14]

R. S. Laugesen, Spectral Theory of Partial Differential Equations - Lecture Notes, preprint,, , ().

[15]

E. Lenzmann, Uniqueness of ground states for pseudorelativistic Hartree equations,, Anal. PDE, 2 (2009), 1. doi: 10.2140/apde.2009.2.1.

[16]

E. H. Lieb and M. Loss, Analysis,, $2^{nd}$ edition, (). doi: 10.1090/gsm/014.

[17]

J.-Q. Liu and Z.-Q. Wang, Solitons solutions for quasi-linear Schrödinger equations, I,, Proc. Am. Math. Soc., 131 (2003), 441. doi: 10.1090/S0002-9939-02-06783-7.

[18]

J.-Q. Liu, Y.-Q. Wang and Z.-Q. Wang, Soliton solutions for quasi-linear Schrödinger equations II,, J. Differ. Equ., 187 (2003), 473. doi: 10.1016/S0022-0396(02)00064-5.

[19]

J.-Q. Liu, Y.-Q. Wang and Z.-Q. Wang, Solutions for quasi-linear Schrödinger equations via the Nehari method,, Comm. Partial Differ. Equ., 29 (2004), 879. doi: 10.1081/PDE-120037335.

[20]

A. Pankov, Introduction to Spectral Theory of Schrödinger Operators,, Vinnitsa State Pedagogical University, (2006).

[21]

M. Poppenberg, On the local well posedness of quasi-linear Schrödinger equations in arbitrary space dimension,, J. Differ. Equ., 172 (2001), 83. doi: 10.1006/jdeq.2000.3853.

[22]

M. Poppenberg, K. Schmitt and Z.-Q. Wang, On the existence of soliton solutions to quasilinear Schrödinger equations,, Calc. Var. Partial Differ. Equ., 14 (2002), 329. doi: 10.1007/s005260100105.

[23]

A. Selvitella, Uniqueness and nondegeneracy of the ground state for a quasilinear Schrödinger equation with a small parameter,, Nonlinear Anal., 74 (2011), 1731. doi: 10.1016/j.na.2010.10.045.

[24]

A. Selvitella, Nondegeneracy of the ground state for quasilinear Schrödinger equations,, Calc. Var. Partial Differ. Equ., 53 (2015), 349. doi: 10.1007/s00526-014-0751-8.

[25]

W. P. Ziemer, Weakly Differentiable Functions,, Graduate Texts in Mathematics, (1989). doi: 10.1007/978-1-4612-1015-3.

[1]

Stefan Klus, Péter Koltai, Christof Schütte. On the numerical approximation of the Perron-Frobenius and Koopman operator. Journal of Computational Dynamics, 2016, 3 (1) : 51-79. doi: 10.3934/jcd.2016003

[2]

Martin Lustig, Caglar Uyanik. Perron-Frobenius theory and frequency convergence for reducible substitutions. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 355-385. doi: 10.3934/dcds.2017015

[3]

Gary Froyland, Ognjen Stancevic. Escape rates and Perron-Frobenius operators: Open and closed dynamical systems. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 457-472. doi: 10.3934/dcdsb.2010.14.457

[4]

Zupei Shen, Zhiqing Han, Qinqin Zhang. Ground states of nonlinear Schrödinger equations with fractional Laplacians. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 2115-2125. doi: 10.3934/dcdss.2019136

[5]

Marco A. S. Souto, Sérgio H. M. Soares. Ground state solutions for quasilinear stationary Schrödinger equations with critical growth. Communications on Pure & Applied Analysis, 2013, 12 (1) : 99-116. doi: 10.3934/cpaa.2013.12.99

[6]

Wen Feng, Milena Stanislavova, Atanas Stefanov. On the spectral stability of ground states of semi-linear Schrödinger and Klein-Gordon equations with fractional dispersion. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1371-1385. doi: 10.3934/cpaa.2018067

[7]

Jianhua Chen, Xianhua Tang, Bitao Cheng. Existence of ground state solutions for a class of quasilinear Schrödinger equations with general critical nonlinearity. Communications on Pure & Applied Analysis, 2019, 18 (1) : 493-517. doi: 10.3934/cpaa.2019025

[8]

Yanfang Xue, Chunlei Tang. Ground state solutions for asymptotically periodic quasilinear Schrödinger equations with critical growth. Communications on Pure & Applied Analysis, 2018, 17 (3) : 1121-1145. doi: 10.3934/cpaa.2018054

[9]

Patricio Felmer, César Torres. Radial symmetry of ground states for a regional fractional Nonlinear Schrödinger Equation. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2395-2406. doi: 10.3934/cpaa.2014.13.2395

[10]

Chuangye Liu, Zhi-Qiang Wang. A complete classification of ground-states for a coupled nonlinear Schrödinger system. Communications on Pure & Applied Analysis, 2017, 16 (1) : 115-130. doi: 10.3934/cpaa.2017005

[11]

Alex H. Ardila. Stability of ground states for logarithmic Schrödinger equation with a $δ^{\prime}$-interaction. Evolution Equations & Control Theory, 2017, 6 (2) : 155-175. doi: 10.3934/eect.2017009

[12]

Yongpeng Chen, Yuxia Guo, Zhongwei Tang. Concentration of ground state solutions for quasilinear Schrödinger systems with critical exponents. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2693-2715. doi: 10.3934/cpaa.2019120

[13]

Stefan Klus, Christof Schütte. Towards tensor-based methods for the numerical approximation of the Perron--Frobenius and Koopman operator. Journal of Computational Dynamics, 2016, 3 (2) : 139-161. doi: 10.3934/jcd.2016007

[14]

Yaotian Shen, Youjun Wang. A class of generalized quasilinear Schrödinger equations. Communications on Pure & Applied Analysis, 2016, 15 (3) : 853-870. doi: 10.3934/cpaa.2016.15.853

[15]

GUANGBING LI. Positive solution for quasilinear Schrödinger equations with a parameter. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1803-1816. doi: 10.3934/cpaa.2015.14.1803

[16]

Giuseppe Maria Coclite, Helge Holden. Ground states of the Schrödinger-Maxwell system with dirac mass: Existence and asymptotics. Discrete & Continuous Dynamical Systems - A, 2010, 27 (1) : 117-132. doi: 10.3934/dcds.2010.27.117

[17]

Eugenio Montefusco, Benedetta Pellacci, Marco Squassina. Energy convexity estimates for non-degenerate ground states of nonlinear 1D Schrödinger systems. Communications on Pure & Applied Analysis, 2010, 9 (4) : 867-884. doi: 10.3934/cpaa.2010.9.867

[18]

Dongdong Qin, Xianhua Tang, Qingfang Wu. Ground states of nonlinear Schrödinger systems with periodic or non-periodic potentials. Communications on Pure & Applied Analysis, 2019, 18 (3) : 1261-1280. doi: 10.3934/cpaa.2019061

[19]

Kaimin Teng, Xiumei He. Ground state solutions for fractional Schrödinger equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2016, 15 (3) : 991-1008. doi: 10.3934/cpaa.2016.15.991

[20]

Minbo Yang, Yanheng Ding. Existence and multiplicity of semiclassical states for a quasilinear Schrödinger equation in $\mathbb{R}^N$. Communications on Pure & Applied Analysis, 2013, 12 (1) : 429-449. doi: 10.3934/cpaa.2013.12.429

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (6)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]